# SDR UALA2011040401594

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 60,004 hours, 21,167 cycles
- Engine: Pwa PW2037
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 8220334002
- Part serial: 1152
- Condition: Faulty
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THRUST IDLE IN DESCENT EICAS GEAR NOT DOWN CAME ON L RA YELLOW BOX FLASHING ON AND OFF.  REPLACED LEFT RADIO ALTIMETER IAW MM.  LANDING CONFIG SYS TEST CHECKED OKAY.
